MAUDE Adverse Event Report: Arrow International LLC ARROW ARTERIAL CATH SET: 20 GA X 8CM; CATHETER PERCUTANEOUS

Arrow International LLC ARROW ARTERIAL CATH SET: 20 GA X 8CM; CATHETER PERCUTANEOUS
Catalog Number SAC-00820-PBX
Medical Device Problem Codes Device Damaged Prior to Use (2284); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that five arterial kits from lot number 71f26c0995 were opened for use during the same procedure.Upon opening, the spring wire guide (swg) contained within each kit was observed to be bent/kinked.The issue was identified prior to patient use, and none of the affected devices were used.There was no patient involvement associated with this event.No patient injury, adverse health consequences, or clinically significant harm were reported.Associated mdrs include 3006425876-2026-00820 (device #1), 3006425876-2026-00839 (device #2), 3006425876-2026-00840 (device #3), 3006425876-2026-00841 (device #4).
 
Additional Manufacturer Narrative
Qn#(b)(4).

Brand Name
ARROW ARTERIAL CATH SET: 20 GA X 8CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50077255
Report Number3006425876-2026-00838
Device Sequence Number21518625
Product Code DQY
UDI-Device Identifier10801902197327
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K093050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSAC-00820-PBX
Device Lot Number71F26C0995
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Not Reported.
Patient SexUnknown